# SDR A6WA201040316

- Difficulty date: April 28, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY RT SIDE AT FS 700 HAS A SUPPORT CLIP THAT IS CRACKED, THE TOP RIVET JUST BELOW PULLEY SHELF.  R & R CLIP IAW SRM 51-42-06.
